# SDR UIEA2019052304277

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,596 hours, 12,179 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN APU IS GIVEN FULL LOAD IT SHUT DOWN. ONCE IN BLOCKS IN TPA, RESTART NORMAL, AFTER #2 ENGINE STARTED, APU DIED AGAIN.( PERFORMED OPS CHECK OF APU IAW AMM 49-11-00, NO FAULTS FOUND. )
